# SDR SWAA2020032442750

- Difficulty date: March 12, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 231LF UPPER SURFACE HAS A PUNCTURE 33" FROM FORWARD EDGE AND .75" FROM OUTBOARD EDGE NEXT TO INSERT         REPAIRED CABIN FLOORBOARD PANEL 231LF AT MARKED LOCATION AT EDGE NEXT TO INSERT IAW SRM 53-00-50-2R-9 REV 70; SRM 53-00-50-2R-0 GENERAL REV 70. REMOVED AND REPLACED 1 EACH INSERT TO FOM IAW BAC5085 8.4.2.2 REV E PER DWG'S 143A5810 ID: 0579 AND ID 0002 ECODE TABLE.
